[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Abstracted & Indexed in
..
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
:: Export Journal XML Articles RSS Volume 10, Number 1 (4-2015) ::
Back to browse issues page
XML Integrating Goal Programming, Taylor Series, Kuhn-Tucker Conditions, and Penalty Function Approaches to Solve Linear Fractional Bi-level Programming Problems P. 1-10
M. Saraj, N. Safaei
Abstract   |   Full-Text (PDF)  
XML Optimal Linear Codes Over GF(7) and GF(11) with Dimension 3 P. 11-22
M. Emami , L. pedram
Abstract   |   Full-Text (PDF)  
XML OD-characterization of Almost Simple Groups Related to displaystyle D4(4) P. 23-43
G. R. Rezaeezadeh , M. R. Darafsheh, M. Bibak, M. Sajadi
Abstract   |   Full-Text (PDF)  
XML Associated Graphs of Modules Over Commutative Rings P. 45-58
A. Abbasi , H. Roshan-Shekalgourabi, D. Hassanzadeh-Lelekaami
Abstract   |   Full-Text (PDF)  
XML Filters and the Weakly Almost Periodic Compactification of a Semitopological Semigroup P. 59-80
M. Akbari Tootkaboni
Abstract   |   Full-Text (PDF)  
XML Gravitational Search Algorithm to Solve the K-of-N Lifetime Problem in Two-Tiered WSNs P. 81-93
M. Kuchaki Rafsanjani , M. B. Dowlatshahi, H. Nezamabadi-Pour
Abstract   |   Full-Text (PDF)  
XML Distance-Balanced Closure of Some Graphs P. 95-102
N. Ghareghani , B. Manoochehrian, M. Mohammad-Noori
Abstract   |   Full-Text (PDF)  
XML ($phi,rho$)-Representation of $Gamma$-So-Rings P. 103-119
M. Siva Mala , K. Siva Prasad
Abstract   |   Full-Text (PDF)  
XML On Barycentric-Magic Graphs P. 121-129
M. T. Varela
Abstract   |   Full-Text (PDF)  
XML On the 2-absorbing Submodules P. 131-137
Sh. Payrovi , S. Babaei
Abstract   |   Full-Text (PDF)  
XML On Tensor Product of Graphs, Girth and Triangles P. 139-147
H. P. Patil , V. Raja
Abstract   |   Full-Text (PDF)  
XML Epi-Cesaro Convergence P. 149-155
F. Nuray , R. F. Patterson
Abstract   |   Full-Text (PDF)  
XML ABSTRACTS IN PERSIAN - Vol. 10, No. 1 P. 157-169
Name of Authors in This Volume
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.068 seconds with 950 queries by yektaweb 3478